# SDR COMA9630065

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N344CA
- Make and model: Saab SF340A
- Aircraft serial: 340A025
- System (JASC): 2711 · Aileron Tab Control System
- Part: Bearing
- Part number: MS276456A
- Condition: Worn
- Location: Aileron Trim
- Stage of operation: AP
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

WHEN FLAPS ARE SET TO 15 DEGREES THERE IS A FLUTTER FELT IN THE CONTROL YOKE.  REPLACED WORN BEARINGS AT AILERON TRIM TABS.
